# SDR A6WA200940498

- Difficulty date: August 17, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, INBD AFT HINGE LUG PLATES FOUND GOUGED (INBD .014 INCH DEEP, OTBD .007 INCH DEEP) LUG PLATES REPAIRED IAW REO 601R-57-52-1488. (K)
